# SDR SWIA200616173

- Difficulty date: January 21, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 10,165 hours, 8,848 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4972
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 10,121 hours, 8,807 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE REMAINS ON.  INSTALLED NEW LT SPOILERON PCU IAW AMM 27-62-01.  OPERATIONAL CHECK GOOD.
